# SDR UPS98827645

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE C-CK, STA 320 F/L/C AFT DOOR STOP FITTING CRACKED L29L AND RUBBER BUMPER MISSING.  REMOVED CRACKED FITTING, LOCATED AND DRILLED NEW FITTING IAW 51-1-24.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED FITTING IAW DC8 SRM 51-3-0.
